# SDR ASAA2015092113154

- Difficulty date: September 21, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 31,386 hours, 9,290 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, DURING RECALL, FWD CAB ZONE TEMP LIGHT ILLUMINATED, LIGHT EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  RESET PACK, ZONE TEMP CONTROLLER IAW FIM 21-62, TASK 801.  GROUND VERIFICATION SUCCESSFUL.
